Revista Latino-Americana de Probabilidade e Estatística
Política Editorial
Comitê Editorial
Submissão de Artigos
Arquivo
e-mail
Espelho    Idioma

formato da Alea
ISSN 1980-0436

2017

volume XIV

Survival exponents for fractional Brownian
motion with multivariate time

George Molchan
pages 1-7

Contact process on a graph with communities
David Sivakoff
pages 9-31

Detecting a Path of Correlations in a Network
Ery Arias-Castro, Gábor Lugosi & Nicolas Verzelen
pages 33-44

Accessibility percolation with backsteps
Julien Berestycki, Éric Brunet & Zhan Shi
pages 45-62

Limiting behavior for a general class of voter
models with confidence threshold

Nicolas Lanchier & Stylianos Scarlatos
pages 63-92

Comparison Inequalities for Order
Statistics of Gaussian Arrays

K. Dębicki, E. Hashorva, L. Ji & C. Ling
pages 93-116

A N-branching random walk with random selection
Aser Cortines & Bastien Mallein
pages 117-137

First hitting time of the boundary of a wedge
of angle π/4 by a radial Dunkl process

Nizar Demni
pages 139-152

Bounds for the asymptotic normality of the maximum
likelihood estimator using the Delta method

Andreas Anastasiou & Christophe Ley
pages 153-171

Erratum to: “Random walks on weighted,
oriented percolation clusters”

published in ALEA, Lat. Am. J. Probab. Math. Stat. 13, 53–77 (2016)
Katja Miller
pages 173-175

Exponential convergence to quasi-stationary distribution for
absorbed one-dimensional diffusions with killing

Nicolas Champagnat & Denis Villemonais
pages 177-199

Reflected BSDEs when the obstacle is not
right-continuous in a general filtration

Brahim Baadi & Youssef Ouknine
pages 201-218

Continuous time autoregressive moving average
processes with random Lévy coefficients

Dirk-Philip Brandes
pages 219-244

Erratum to: “A four moments theorem for
Gamma limits on a Poisson chaos”

published in ALEA, Lat. Am. J. Probab. Math. Stat. 13, 163–192 (2016)
Tobias Fissler & Christoph Thäle
pages 245-247

Directed Diffusion-Limited Aggregation
Sébastien Martineau
pages 249-270

Evolutionary games on the lattice:
death and birth of the fittest

Eric Foxall & Nicolas Lanchier
pages 271- 298

Fluctuations of the competition
interface in presence of shocks

Patrik L. Ferrari & Peter Nejjar
pages 299-325

Non-universality for longest increasing
subsequence of a random walk

Robin Pemantle & Yuval Peres
pages 327-336

Refined total variation bounds in the multivariate
and compound Poisson approximation

Bero Roos
pages 337-360

Poincaré Inequality for Dirichlet Distributions
and Infinite-Dimensional Generalizations

Shui Feng, Laurent Miclo & Feng-Yu Wang
pages 361-380

Global survival of branching random walks
and tree-like branching random walks

Daniela Bertacchi, Cristian F. Coletti & Fabio Zucca
pages 381-402

Limit theorems for the sample mean and sample
autocovariances of continuous time moving
averages driven by heavy-tailed Lévy noise

Martin Drapatz
pages 403-426

The number of cycles in random permutations
without long cycles is asymptotically Gaussian

Volker Betz & Helge Schäfer
pages 427-444

Self-exciting piecewise linear processes
Nikita Ratanov
pages 445-471

Fractional Fick’s law for the boundary driven
exclusion process with long jumps

Cédric Bernardin & Byron Jiménez Oviedo
pages 473- 501

Large and moderate deviations
for the left random walk on GLd(ℝ)

Christophe Cuny, Jérôme Dedecker & Florence Merlevède
pages 503-527

A supersymmetric approach to martingales
related to the vertex-reinforced jump process

Margherita Disertori, Franz Merkl & Silke W.W. Rolles
pages 529-555

Adaptive test for large covariance matrices
in presence of missing observations

Cristina Butucea & Rania Zgheib
pages 557-578

A study of large fringe and non-fringe subtrees
in conditional Galton-Watson trees

Xing Shi Cai & Luc Devroye
pages 579-611